# SDR ASAA2022091940000

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,369 hours, 17,086 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250276030
- Condition: Failed Insp
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FIRE HANDLE LIGHT INOP DURING FIRE TEST. GROUNDED - YES. REMOVED AND REPLACED M0326 HARNESS REF B737-800 AMM 26-11-02/401.
